# SDR R61A2021080300617

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 43,971 hours, 27,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1754
- Condition: Detached
- Location: L1 Door
- Part time: 16,165 hours, 10,765 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BOARDING SLIDE FELL OUT. R&R L1 DOOR EMERGENCY EVACUATION SLIDE ASSY IAW AMM 25-65-01/400.
